Conditional probabilities and permutahedron
Annales de l'I.H.P. Probabilités et statistiques, Tome 39 (2003) no. 4, pp. 687-701.
@article{AIHPB_2003__39_4_687_0,
     author = {Mat\'u\v s, Franti\v sek},
     title = {Conditional probabilities and permutahedron},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {687--701},
     publisher = {Elsevier},
     volume = {39},
     number = {4},
     year = {2003},
     doi = {10.1016/S0246-0203(03)00020-7},
     zbl = {1038.60001},
     mrnumber = {1983175},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_2003__39_4_687_0/}
}
Matúš, František. Conditional probabilities and permutahedron. Annales de l'I.H.P. Probabilités et statistiques, Tome 39 (2003) no. 4, pp. 687-701. doi : 10.1016/S0246-0203(03)00020-7. http://archive.numdam.org/item/AIHPB_2003__39_4_687_0/

[1] A. Von Arnim, R. Schrader, Y. Wang, The permutahedron of N-sparse posets, Math. Programming 75 (1996) 1-18. | MR 1415092 | Zbl 0871.90039

[2] A. Björner, M. Las Vergnas, B. Sturmfels, W. White, G.M. Ziegler, Oriented Matroids, Cambridge University Press, Cambridge, 1993. | MR 1226888 | Zbl 0773.52001

[3] W.M. Boothy, An Introduction to Differentiable Manifolds and Riemannian Geometry, Academic Press, New York, 1975. | MR 426007 | Zbl 0333.53001

[4] G. Coletti, R. Scozzafava, Probabilistic Logic in a Coherent Setting, Kluwer Academic, Dordrecht, 2002. | MR 2042026 | Zbl 1040.03017

[5] A. Császár, Sur la structure des espaces de probabilité conditionnelle, Acta Math. Acad. Sci. Hung. 6 (1955) 337-361. | MR 81009 | Zbl 0067.10402

[6] B. De Finetti, Sull'impostazione assiomatica del calcolo delle probabilità, Annali Univ. Trieste 19 (1949) 3-55. | Zbl 0036.20703

[7] B. De Finetti, Probability, Induction and Statistics, Wiley, London, 1972. | Zbl 0275.60001

[8] R.A. Horn, Ch.R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, 1985. | MR 832183 | Zbl 0576.15001

[9] P.H. Krauss, Representation of conditional probability measures on Boolean algebras, Acta Math. Acad. Sci. Hung. 19 (1968) 229-241. | MR 236080 | Zbl 0174.49001

[10] M. Maes, B. Kappen, On the permutahedron and the quadratic placement problem, Philips J. Res. 46 (1992) 267-292. | MR 1175346 | Zbl 0756.90074

[11] T. Parthasarathy, On Global Univalence Theorems, Springer-Verlag, New York, 1983. | MR 694845 | Zbl 0506.90001

[12] M. Pouzet, K. Reuter, I. Rival, N. Zaguia, A generalized permutahedron, Algebra Universalis 34 (1995) 496-509. | MR 1357480 | Zbl 0833.06004

[13] M. Radulescu, S. Radulescu, Global inversion theorems and applications to differential equations, Nonlinear Anal. 4 (1980) 951-965. | MR 586858 | Zbl 0441.46036

[14] S. Radulescu, M. Radulescu, Global univalence and global inversion theorems in Banach spaces, Nonlinear Anal. 13 (1989) 539-553. | MR 993257 | Zbl 0745.58009

[15] A. Rényi, On a new axiomatic theory of probability, Acta Math. Acad. Sci. Hung. 6 (1955) 285-335. | MR 81008 | Zbl 0067.10401

[16] A. Rényi, On conditional probability spaces generated by a dimensionally ordered set of measures, Theory Probab. Appl. 1 (1956) 55-64. | MR 85639 | Zbl 0073.12302

[17] A. Rényi, Sur les espace simples des Probabilités conditionnelles, Ann. Inst. Henri Poincaré, Probabilités et Statistiques 1 (1964) 3-21. | Numdam | MR 182992 | Zbl 0135.18605

[18] A. Rényi, Probability Theory, Akadémiai Kiadó, Budapest, 1970.

[19] A.S. Schulz, The permutahedron of series-parallel posets, Discrete Appl. Math. 57 (1995) 85-90. | MR 1317196 | Zbl 0820.90058

[20] N.N. Vorobjev, D.K. Faddeyev, Continualization of conditinal probabilities, Theory Probab. Appl. 6 (1961) 116-118. | MR 150792

[21] F.F. Wu, Ch.A. Desoer, Global inverse function theorem, IEEE Trans. Circuit Theory 19 (1972) 199-201. | MR 330375

[22] G.M. Ziegler, Lectures on Polytopes, Springer-Verlag, New York, 1995. | MR 1311028 | Zbl 0823.52002